American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information
View Article: PDF

[2] Richard K. Skora. Splittings of Surfaces. J. Amer. Math. Soc. 9 (1996) 605-616. MR 1339846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Bertram Kostant. Immanant inequalities and $0$-weight spaces . J. Amer. Math. Soc. 8 (1995) 181-186. MR 1261291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1